Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Central limit theorems for mapping class groups and $\mathrm{Out}(F_N)$

Camille Horbez

Geometry & Topology 22 (2018) 105–156
Bibliography
1 Y Algom-Kfir, Strongly contracting geodesics in outer space, Geom. Topol. 15 (2011) 2181 MR2862155
2 Y Algom-Kfir, M Bestvina, Asymmetry of outer space, Geom. Dedicata 156 (2012) 81 MR2863547
3 Y Benoist, J F Quint, Central limit theorem for linear groups, Ann. Probab. 44 (2016) 1308 MR3474473
4 Y Benoist, J F Quint, Central limit theorem on hyperbolic groups, Izv. Ross. Akad. Nauk Ser. Mat. 80 (2016) 5 MR3462675
5 M Bestvina, M Feighn, Outer limits, preprint (1994)
6 M Bestvina, M Feighn, Hyperbolicity of the complex of free factors, Adv. Math. 256 (2014) 104 MR3177291
7 M Bestvina, P Reynolds, The boundary of the complex of free factors, Duke Math. J. 164 (2015) 2213 MR3385133
8 M Björklund, Central limit theorems for Gromov hyperbolic groups, J. Theoret. Probab. 23 (2010) 871 MR2679960
9 B M Brown, Martingale central limit theorems, Ann. Math. Statist. 42 (1971) 59 MR0290428
10 Y E Choi, K Rafi, Comparison between Teichmüller and Lipschitz metrics, J. Lond. Math. Soc. 76 (2007) 739 MR2377122
11 M M Cohen, M Lustig, Very small group actions on R–trees and Dehn twist automorphisms, Topology 34 (1995) 575 MR1341810
12 M Culler, J W Morgan, Group actions on R–trees, Proc. London Math. Soc. 55 (1987) 571 MR907233
13 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
14 F Dahmani, C Horbez, Spectral theorems for random walks on mapping class groups and Out(FN), preprint (2015) arXiv:1506.06790v1
15 S Dowdall, M Duchin, H Masur, Statistical hyperbolicity in Teichmüller space, Geom. Funct. Anal. 24 (2014) 748 MR3213829
16 S Dowdall, S J Taylor, Hyperbolic extensions of free groups, preprint (2014) arXiv:1406.2567
17 A Fathi, F Laudenbach, V Poenaru, editors, Travaux de Thurston sur les surfaces, 66, Soc. Math. France (1979) 284 MR568308
18 S Francaviglia, A Martino, Metric properties of outer space, Publ. Mat. 55 (2011) 433 MR2839451
19 H Furstenberg, Noncommuting random products, Trans. Amer. Math. Soc. 108 (1963) 377 MR0163345
20 H Furstenberg, H Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960) 457 MR0121828
21 F P Gardiner, H Masur, Extremal length geometry of Teichmüller space, Complex Variables Theory Appl. 16 (1991) 209 MR1099913
22 É Ghys, P de la Harpe, editors, Sur les groupes hyperboliques d’après Mikhael Gromov, 83, Birkhäuser (1990) MR1086648
23 I Y Gol’dsheĭd, G A Margulis, Lyapunov exponents of a product of random matrices, Uspekhi Mat. Nauk 44 (1989) 13 MR1040268
24 V Guirardel, Dynamics of Out(Fn) on the boundary of outer space, Ann. Sci. École Norm. Sup. 33 (2000) 433 MR1832819
25 Y Guivarc’h, A Raugi, Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence, Z. Wahrsch. Verw. Gebiete 69 (1985) 187 MR779457
26 U Hamenstädt, The boundary of the free splitting graph and the free factor graph, preprint (2012) arXiv:1211.1630
27 C Horbez, The boundary of the outer space of a free product, preprint (2014) arXiv:1408.0543v2
28 C Horbez, The horoboundary of outer space, and growth under random automorphisms, Ann. Sci. Éc. Norm. Supér. 49 (2016) 1075 MR3581811
29 C Horbez, Spectral rigidity for primitive elements of FN, J. Group Theory 19 (2016) 55 MR3441129
30 V A Kaimanovich, H Masur, The Poisson boundary of the mapping class group, Invent. Math. 125 (1996) 221 MR1395719
31 I Kapovich, Currents on free groups, from: "Topological and asymptotic aspects of group theory" (editors R Grigorchuk, M Mihalik, M Sapir, Z Šunik), Contemp. Math. 394, Amer. Math. Soc. (2006) 149 MR2216713
32 I Kapovich, M Lustig, Geometric intersection number and analogues of the curve complex for free groups, Geom. Topol. 13 (2009) 1805 MR2496058
33 A Karlsson, Two extensions of Thurston’s spectral theorem for surface diffeomorphisms, Bull. Lond. Math. Soc. 46 (2014) 217 MR3194741
34 S P Kerckhoff, The asymptotic geometry of Teichmüller space, Topology 19 (1980) 23 MR559474
35 J F C Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser. B 30 (1968) 499 MR0254907
36 E Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space, preprint (1999)
37 É Le Page, Théorèmes limites pour les produits de matrices aléatoires, from: "Probability measures on groups" (editor H Heyer), Lecture Notes in Math. 928, Springer (1982) 258 MR669072
38 A Lenzhen, K Rafi, J Tao, Bounded combinatorics and the Lipschitz metric on Teichmüller space, Geom. Dedicata 159 (2012) 353 MR2944537
39 L Liu, W Su, The horofunction compactification of the Teichmüller metric, from: "Handbook of Teichmüller theory, IV" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 19, Eur. Math. Soc. (2014) 355 MR3289706
40 J Maher, G Tiozzo, Random walks on weakly hyperbolic groups, preprint (2015) arXiv:1410.4173v2
41 R Martin, Non-uniquely ergodic foliations of thin type, Ergodic Theory Dynam. Systems 17 (1997) 667 MR1452188
42 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
43 P Mathieu, A Sisto, Deviation inequalities for random walks, preprint (2014) arXiv:1411.7865v1
44 Y N Minsky, Extremal length estimates and product regions in Teichmüller space, Duke Math. J. 83 (1996) 249 MR1390649
45 H Miyachi, Teichmüller rays and the Gardiner–Masur boundary of Teichmüller space, II, Geom. Dedicata 162 (2013) 283 MR3009545
46 H Miyachi, Unification of extremal length geometry on Teichmüller space via intersection number, Math. Z. 278 (2014) 1065 MR3278905
47 H Namazi, A Pettet, P Reynolds, Ergodic decompositions for folding and unfolding paths in outer space, preprint (2014) arXiv:1410.8870v1
48 K Rafi, Thick-thin decomposition for quadratic differentials, Math. Res. Lett. 14 (2007) 333 MR2318629
49 S Sawyer, T Steger, The rate of escape for anisotropic random walks in a tree, Probab. Theory Related Fields 76 (1987) 207 MR906775
50 C Walsh, The horoboundary and isometry group of Thurston’s Lipschitz metric, from: "Handbook of Teichmüller theory, IV" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 19, Eur. Math. Soc. (2014) 327 MR3289705